Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Immanant inequalities and 0-weight spaces

Author: Bertram Kostant
Journal: J. Amer. Math. Soc. 8 (1995), 181-186
MSC: Primary 15A15; Secondary 15A45, 20C30, 20G05
MathSciNet review: 1261291
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] A. I. Barvinok, Partition functions in optimization and computational problems, St. Petersburg Math. J. 4 (1993), 1-49. MR 1171953 (93f:90131)
  • [GJ] I. Goulden and D. Jackson, Immanants of combinatorial matrices, J. Algebra 148 (1992), 305-324. MR 1163738 (93i:05132)
  • [H] M. Haiman, Hecke algebra characters and immanant conjectures, J. Amer. Math. Soc. 6 (1993), 569-595. MR 1186961 (93j:05163)
  • [Lo] C. Loewner, On totally positive matrices, Math. Z. 63 (1955), 338-340. MR 0073657 (17:466f)
  • [Li] D. Littlewood, The theory of group characters, 2nd ed., Oxford Univ. Press, London and New York, 1958.
  • [Lu] G. Lusztig, Introduction to quantum groups, Birkhauser, Boston, 1993. MR 1227098 (94m:17016)
  • [St] J. Stembridge, Immanants of totally positive matrices are non-negative, Bull. London Math. Soc. 23 (1991), 422-428. MR 1141010 (93d:05156)
  • [Sc] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291
  • [W] A. Whitney, A reduction theorem for totally positive matrices, J. Analyse Math. 2 (1952), 88-92. MR 0053173 (14:732c)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 15A15, 15A45, 20C30, 20G05

Retrieve articles in all journals with MSC: 15A15, 15A45, 20C30, 20G05

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society